# SDR CA110720002

- Difficulty date: July 15, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwc PT6A67AG
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Faulty
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ACFT WAS COMING IN FOR LANDING WHEN PILOT NOTICED ENGINE POWER LOSS.  LANDED SAFELY AND WHEN THE ACFT CAME TO A STOP, THE COMPRESSOR SPEED (NG) HAD DROPPED DOWN TO 10 PERCENT.  TROUBLESHOOTING LEAD TO A FAULTY FUEL CONTROL UNIT WHICH WILL BE REPLACED BEFORE THE ACFT IS RETURNED TO SERVICE.  RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
